# SDR DALA2016030401636

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB AND CLIP AT BS XFS=309 AT RT WING FIXED L/E. CRACK RIB AND CLIP WERE REPLACED IAW SRM 51-30-5, 51-30-2 AND DGW 9937588.
